MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINCAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINCAL CORD NERVE STIMULATOR
Model Number FR8A-TRL-A0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2021, the patient had one permanent stimulator implanted.The stimwave clinical representative (cr) was present during the implant procedure and confirmed the procedure was performed per the product instructions for use.The cr opened an scs 8 contact trial lead kit and observed the implanting clinician numbing the lumbar area before the tuohy needle entry.The patient was in a prone position.The clinician noticed the patient's oxygen saturation dropping and asked the nurse if the patient was ok.The implanting clinician directed the nurse to get the patient supine, after which the patient's vitals began to stabilize.Ems was called as a precaution.The cr was still at the clinic an hour later and was informed that the patient had passed away at the hospital.The implanting clinician explained to the cr that the event was unrelated to the device and that the patient had cardiovascular comorbidities, including chf and the cause of death was cardiac arrest.The implanting clinician also noted that the patient was under mild conscious sedation, and it should not be looked at as the main contributing factor for the occurrence.Based on this information, the patient's death was confirmed.There is no evidence that the product did not meet specifications, and the stimulator is used to treat pain.The cause of the event is unknown/no problem found.
 
Event or Problem Description
A complaint was received on february 8, 2021, for a patient that was sent to the hospital after complications with administered conscious sedation and subsequently passed away.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINCAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11457019
Report Number3010676138-2021-00037
Device Sequence Number3804640
Product Code GZB
UDI-Device Identifier00818225020679
UDI-Public010081822502067917221201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO201216A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;